# SDR CA190617028

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: A3579102
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW WAS TAXIING TO A RUNWAY WAS INFORMED TO TAXI TO A DIFFERENT RUNWAY. IN THE PROCESS OF HEADING FOR THIS DIFFERENT RUNWAY CREW REPORTED THAT THE BOTH COPILOTS DISPLAYS WENT BLANK WITH THE R MAIN BUS FAIL CAS AND R AUX BUS FAIL CAS POSTED ALONG WITH AN ELECTRICAL BURNING SMELL. NO SMOKE BUT THE CREW SAID THE SMELL WAS BAD ENOUGH THEY THOUGHT ABOUT PUTTING ON O2 MASKS BUT DIDN`T. RIGHT SIDE STAYED OFF DURING TAXI BACK TO FBO.   MAINTENANCE: LH AND RH DCPC. BOTH COCKPIT CIRCUIT BREAKER PANELS AND BOTH SECONDARY POWER PANEL INSPECTED WITH NO DEFECT FOUND. RAN THE PLANE TWICE NOW AND IT PASSES THE ELECTRICAL TESTS (LOAD/LOAD-SHED) AS WELL. FURTHER INSPECTION REVEALED THE RIGHT GENERATOR BEING AT FAULT: FILTER BOARD HEAT DAMAGED. (TC# 20190617028)
